# SDR TWAA0006907

- Difficulty date: April 18, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND FUSELAGE SKIN DENT AT STA 446, 0.027 DEEP, .0312 INCH FROM EDGE OF ALTERNATE STATIC PORT LOWER AFT PERIMETER.  REPAIRED PER BOEING MESSAGE TWA-MCI-00-00473H DATED 4-14-00.  REINSTALLED INTERNAL PLATE PER DRAWING 5911412.  TEMPORARY REPAIR AUTHORIZED BY BOEING.
